# SDR DALA2024032703845

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 1,720 hours, 208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 DOOR BOTTLE PRESSURE OF 3L DOOR IS LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (4564079)
